# SDR FDEA2020010980062

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 34,212 hours, 20,595 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33511
- Part serial: 29114
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SEAT TRACK AT STA 560 BL 0 REQUIRES REPAIR OR REPLACE REPAIRED SEAT TRACK AT STA 560 BL 0 IAW FEDEX EA#F-5320-T0351623
